Alert archive / South Carolina / Gale Warnings in 2007

Gale Warning 7, NWS Wilmington, NC

December 15, 2007

NWS Wilmington, NC issued this gale warning at Dec 15, 2007, 4:28 PM EST. It took effect at Dec 16, 2007, 12:00 AM EST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 15, 2007, 4:28 PM EST (21:28 UTC)
In effect from
Dec 16, 2007, 12:00 AM EST
Expired
Dec 16, 2007, 6:47 PM EST
In force
19 hr
Issued by
NWS Wilmington, NC

The text

As transmitted, in the capitals the NWS used until 2016.

000 
FZUS72 KILM 152128
MWSILM

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
428 PM EST SAT DEC 15 2007


AMZ250-252-160400-
/X.NEW.KILM.GL.W.0007.071216T0500Z-071216T2200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
428 PM EST SAT DEC 15 2007

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS RAISED A GALE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EST
SUNDAY.

A COASTAL FRONT WILL MOVE WESTWARD ACROSS THE COASTAL WATERS THIS
EVENING...AND ONSHORE PRIOR TO MIDNIGHT. THIS WILL RESULT IN
WINDS VEERING FROM THE EAST AROUND 20 KNOTS THIS EVENING...TO
SOUTHERLY 25 TO 35 KNOTS WITH GUSTS AROUND 40 KNOTS AFTER MIDNIGHT
...AND DURING THE PRE-DAWN HOURS OF SUNDAY. A STRONG COLD FRONT WILL
SWEEP ACROSS THE WATERS FROM WEST TO EAST DURING SUNDAY MORNING...WELL
AFTER DAYBREAK. THIS WILL SHIFT WINDS TO THE SOUTHWEST 30 TO 35
KNOTS WITH FEW GUSTS UP TO 45 KT. SEAS ARE FORECAST TO BUILD UP TO
13 FT BY SUNDAY MORNING...LOCALLY HIGHER ACROSS FRYING PAN
SHOALS. NEAR SHORE...SEAS WILL BUILD UP TO 8 FT.

WIND AND SEA CONDITIONS WILL SLOWLY IMPROVE TO SMALL CRAFT
ADVISORY CONDITIONS DURING SUNDAY AFTERNOON AND NIGHT AS THE
INTENSIFYING LOW OVER NEW ENGLAND LIFTS NORTHEASTWARD.

MARINERS SHOULD CONTINUE TO CAREFULLY MONITOR MARINE WEATHER
STATEMENTS...COASTAL MARINE FORECASTS AND OFFSHORE FORECASTS FOR
THE LATEST MARINE WEATHER INFORMATION FROM THE NATIONAL WEATHER
SERVICE.

$$

DCH
4 follow-up statements
000 
FZUS72 KILM 160357
MWSILM

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1057 PM EST SAT DEC 15 2007


AMZ250-252-161200-
/X.CON.KILM.GL.W.0007.071216T0500Z-071216T2200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
1057 PM EST SAT DEC 15 2007

...A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY...

A COASTAL FRONT WILL MOVE WESTWARD ACROSS THE COASTAL WATERS AND
ONSHORE AROUND OR JUST AFTER MIDNIGHT. THIS WILL RESULT IN WINDS
VEERING TO SOUTH-SOUTHWEST 25 TO 35 KNOTS WITH GUSTS AROUND 40
KNOTS LATE TONIGHT AND SUNDAY MORNING. 

A STRONG COLD FRONT WILL SWEEP ACROSS THE WATERS FROM WEST TO
EAST BY MIDDAY SUNDAY. THIS WILL SHIFT WINDS TO THE WEST 30 TO 40 
KNOTS WITH GUSTS UP TO 45 KT. SEAS ARE FORECAST TO BUILD UP TO 13
FT BY SUNDAY MORNING...LOCALLY HIGHER ACROSS FRYING PAN SHOALS.
NEAR SHORE...SEAS WILL BUILD UP TO 8 FT.

WIND AND SEA CONDITIONS WILL SLOWLY IMPROVE TO SMALL CRAFT ADVISORY
CONDITIONS SUNDAY NIGHT AS THE INTENSIFYING LOW OVER NEW ENGLAND
LIFTS NORTHEASTWARD.

MARINERS SHOULD CONTINUE TO CAREFULLY MONITOR MARINE WEATHER
STATEMENTS...COASTAL MARINE FORECASTS AND OFFSHORE FORECASTS FOR
THE LATEST MARINE WEATHER INFORMATION FROM THE NATIONAL WEATHER
SERVICE.

$$
RJD
000 
FZUS72 KILM 160847
MWSILM

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
347 AM EST SUN DEC 16 2007


AMZ254-256-161700-
/X.EXB.KILM.GL.W.0007.000000T0000Z-071217T0000Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
347 AM EST SUN DEC 16 2007

...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

A STRONG COLD FRONT WILL SWEEP OFF THE COAST THIS MORNING. WINDS WILL
SHIFT WINDS TO THE WEST AND INCREASE TO 30 TO 40 KNOTS WITH GUSTS
UP TO 45 KT. 10 FT SEAS ARE EXPECTED TODAY. NEAR SHORE...SEAS
WILL BUILD UP TO 6 FT.

WIND AND SEA CONDITIONS WILL SLOWLY IMPROVE TO SMALL CRAFT
ADVISORY CONDITIONS SUNDAY NIGHT AS THE INTENSIFYING LOW OVER NEW
ENGLAND LIFTS NORTHEASTWARD.

MARINERS SHOULD CONTINUE TO CAREFULLY MONITOR MARINE WEATHER
STATEMENTS...COASTAL MARINE FORECASTS AND OFFSHORE FORECASTS FOR
THE LATEST MARINE WEATHER INFORMATION FROM THE NATIONAL WEATHER
SERVICE.

$$

AMZ250-252-161700-
/X.EXT.KILM.GL.W.0007.000000T0000Z-071217T0000Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
347 AM EST SUN DEC 16 2007

...GALE WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING...

A STRONG COLD FRONT WILL SWEEP OFF THE COAST THIS MORNING. WINDS WILL
SHIFT WINDS TO THE WEST AND INCREASE TO 30 TO 40 KNOTS WITH GUSTS
UP TO 45 KT. 12 FT SEAS ARE EXPECTED TODAY...LOCALLY HIGHER ACROSS
FRYING PAN SHOALS. NEAR SHORE...SEAS WILL BUILD UP TO 8 FT.

WIND AND SEA CONDITIONS WILL SLOWLY IMPROVE TO SMALL CRAFT
ADVISORY CONDITIONS SUNDAY NIGHT AS THE INTENSIFYING LOW OVER NEW
ENGLAND LIFTS NORTHEASTWARD.

MARINERS SHOULD CONTINUE TO CAREFULLY MONITOR MARINE WEATHER
STATEMENTS...COASTAL MARINE FORECASTS AND OFFSHORE FORECASTS FOR
THE LATEST MARINE WEATHER INFORMATION FROM THE NATIONAL WEATHER
SERVICE.

$$

CRM
000 
FZUS72 KILM 161700
MWSILM

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1200 PM EST SUN DEC 16 2007


AMZ250-252-254-256-170000-
/X.CON.KILM.GL.W.0007.000000T0000Z-071217T0000Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1200 PM EST SUN DEC 16 2007

...A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

IN THE WAKE OF THE EXITING STRONG COLD FRONT ACROSS THE COASTAL
WATERS THIS AFTERNOON...WINDS WILL BECOME WEST AT 25 TO 35 KNOTS
WITH OCCASIONAL GUSTS UP TO 40 KNOTS. THE EXCEPTION WILL BE ACROSS
FRYING PAN SHOALS WHERE WIND GUSTS COULD REACH 45 KNOTS. SEAS WILL
HOLD IN THE 9 TO 12 FOOT RANGE...EXCEPT UP TO 15 FEET ACROSS
FRYING PAN SHOALS. NEAR SHORE...SEAS WILL RANGE BETWEEN 3 AND 6
FT...EXCEPT SLIGHTLY HIGHER ALONG THE NEAR SHORE WATERS BETWEEN
MURRELLS INLET TO CAPE FEAR.

WIND AND SEA CONDITIONS WILL SLOWLY IMPROVE TO SMALL CRAFT
ADVISORY CONDITIONS THIS EVENING AND TONIGHT AS THE INTENSIFYING
LOW OVER NEW ENGLAND CONTINUES TO LIFT NORTHEASTWARD.

MARINERS SHOULD CONTINUE TO CAREFULLY MONITOR MARINE WEATHER
STATEMENTS...COASTAL MARINE FORECASTS AND OFFSHORE FORECASTS FOR
THE LATEST MARINE WEATHER INFORMATION FROM THE NATIONAL WEATHER
SERVICE.

$$
HOEHLER
000 
FZUS72 KILM 162347
MWSILM

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
647 PM EST SUN DEC 16 2007


AMZ250-252-254-256-170100-
/X.CAN.KILM.GL.W.0007.000000T0000Z-071217T0000Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
647 PM EST SUN DEC 16 2007

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE GALE
WARNING. 

TONIGHT...WEST WINDS WILL VEER TO NORTHWEST AT SPEEDS OF 25 TO 30
KT...DIMINISHING TO 20 TO 25 KT OVERNIGHT. SEAS WILL SUBSIDE FROM
7 TO 10 FT TO 4 TO 7 FT NEAR SUNRISE. NEAR SHORE SEAS WILL BE
CONSIDERABLY LOWER GIVEN THE OFFSHORE WIND DIRECTION. SEAS OF 4 TO
5 FT WILL SETTLE AROUND 2 OR 3 FT BY MORNING.

LOW PRESSURE ACROSS NEW ENGLAND WILL CONTINUE TO MOVE NORTHEAST
AS HIGH PRESSURE TO OUR WEST BUILDS ACROSS THE WATERS. THIS WILL
ALLOW THE PRESSURE GRADIENT TO GRADUALLY SLACKEN OVERNIGHT.

$$
RJD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this gale warning went out at Dec 15, 1:11 PM EST, 3 hours 17 minutes earlier.

Area forecast discussion, Dec 15, 1:11 PM EST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
111 PM EST SAT DEC 15 2007

.SYNOPSIS...
A COMPLEX AREA OF LOW PRESSURE OVER THE GULF COAST STATES WILL
INTENSIFY AS IT MOVES NORTHEAST TO NEW ENGLAND BY SUNDAY EVENING.
THIS STORM SYSTEM WILL AFFECT THE LOCAL AREA THROUGH TONIGHT AND
THE TRAILING STRONG COLD FRONT WILL SWEEP ACROSS THE REGION EARLY
SUNDAY. COOL HIGH PRESSURE RIDGING FROM TEXAS WILL PREVAIL ACROSS
THE AREA LATE SUNDAY THROUGH THE MIDDLE OF NEXT WEEK...WITH THE
CENTER OF THIS HIGH TRAVERSING THE AREA ON WEDNESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 9 AM SATURDAY...NO REAL CHANGES AT THE MOMENT UNTIL NEW 12Z
MODEL DATA MAKES IT IN. 06Z MODELS CONTINUE TO HIGHLIGHT OVERRUNNING
STRATIFORM PCPN ENGULFING THE AREA BETWEEN 18Z SAT AND 00Z SUN.
ALREADY...PCPN BEGINNING TO FILL IN OFF THE CAPE FEAR COAST VIA KLTX
88-D...AND COMPLEMENTS OF THE COASTAL TROF DEVELOPMENT. HAVE KEPT
THE 3 AM PREVIOUS DISCUSSION TO CONTINUE HIGHLIGHT THE THINKING
ACROSS THE AREA.

AS OF 3 AM SATURDAY...THE WARM FRONT SHOULD BE INCREDIBLY WELL
DEFINED TONIGHT AND WILL EASILY MAKE IT THROUGH THE FIRST ROW OF
COASTAL COUNTIES SHORTLY AFTER DARK. THE GFS AND NAM ARE IN
SURPRISINGLY GOOD AGREEMENT WITH THE INLAND PENETRATION OF THE
FRONT...BOTH SHOWING THE FRONT MAKING IT ALMOST UP TO INTERSTATE-95
EARLY SUNDAY MORNING BEFORE BEING OVERTAKEN BY THE STRONG COLD FRONT
MOVING QUICKLY EAST. WINDS IN THE WARM SECTOR WILL BECOME QUITE
BREEZY OVERNIGHT. DESPITE LIMITED VERTICAL MIXING DUE TO RATHER
STABLE BOUNDARY-LAYER TEMPERATURE PROFILES...GUSTS SHOULD STILL
REACH 30 MPH. WINDS JUST A 1000 FT OFF THE SURFACE SHOULD INCREASE
TO 40-45 KT.

SYNOPTIC EFFECTS WILL OVERWHELM ANY NORMAL DIURNAL TEMPERATURE
VARIATIONS AND WILL MAKE FOR SOME TRICKY FORECASTING TODAY AND
TONIGHT. HIGHS TODAY WILL OCCUR AT THE TAIL END OF THE VERIFICATION
PERIOD...00Z OR 7 PM...AND SHOULD RANGE FROM THE LOWER 60S ALONG THE
COAST TO THE LOWER AND MID 50S WEST OF I-95. AS THE WARM FRONT MOVES
ASHORE TEMPERATURES WILL CONTINUE TO RISE NEAR THE COAST WITH
READINGS POTENTIALLY IN THE UPPER 60S AFTER MIDNIGHT  FARTHER
INLAND TEMPERATURES WILL RISE SLOWLY THROUGH THE 50S UP UNTIL 3-4
AM...THEN BEGIN TO FALL AS COOLER AIR ACROSS CENTRAL SOUTH CAROLINA
PUSHES EAST.

RAINFALL AMOUNTS APPEAR TO BE SUBSTANTIAL GIVEN THE AMOUNT OF
SYNOPTIC LIFT FORECAST AND THE RICH MOISTURE SOURCES AVAILABLE TO
THIS SYSTEM. OUR FORECAST TOTALS THROUGH TONIGHT AVERAGE ABOUT 1.25
INCHES...PERHAPS SLIGHTLY HIGHER NEAR THE COAST ASSUMING SOME
CONVECTIVE PRECIPITATION DEVELOPS.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 3 AM SATURDAY...COLD FRONT TIMING ON SUNDAY IS GOING TO
DETERMINE HOW HIGH TEMPERATURES CLIMB AND HOW LONG PRECIP LINGERS IN
THE REGION. LATEST GUIDANCE SUGGESTS FROPA EARLY LATE MORNING OR
EARLY AFTERNOON SUNDAY. EXPECT SOME PRECIP TO LINGER BEYOND
12Z...WITH DRYING OCCURRING FROM SW TO NE.

ONCE THE FRONT PUSHES OFFSHORE ON SUNDAY...STRONG COLD ADVECTION
GETS GOING WHICH WILL RESULT IN TEMPERATURES FALLING THROUGH THE
AFTERNOON HOURS. DOES NOT LOOK LIKE WIND SPEEDS WILL MEET ADVISORY
CRITERIA BUT DO EXPECT STRONG WINDS INTO MONDAY MORNING.
TEMPERATURES WILL REMAIN BELOW CLIMO MONDAY AND MONDAY NIGHT.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
AS OF 3 AM SATURDAY...HIGH PRESSURE OVERHEAD ON TUESDAY WILL MIGRATE
OFFSHORE TUESDAY NIGHT INTO WEDNESDAY. AIR MASS IS VERY DRY WITH
LITTLE TO NO CLOUD EXPECTED. DESPITE ABUNDANT SUN...HIGHS ON TUESDAY
WILL REMAIN BELOW CLIMO. RETURN FLOW SETS UP ON WEDNESDAY...AS HIGH
CENTER PUSHES OFFSHORE...WITH A RETURN TO NEAR TO ABOVE CLIMO
TEMPERATURES.

LATEST GFS AND ECMWF BOTH CONTINUE TO SHOW ANOTHER LOW/COLD FRONT
IMPACTING THE EASTERN US LATE THURSDAY AND FRIDAY. SINCE BOTH MODELS
HAVE BEEN SHOWING THIS FEATURE FOR A FEW RUNS NOW...WENT AHEAD AND
BUMPED POPS INTO THE LOW CHANCE RANGE FOR THURSDAY NIGHT...BUT THERE
IS STILL PLENTY OF TIME FOR THINGS TO GO WRONG.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
WARM FRONT WILL MOVE NORTH THROUGH TODAY. THE FRONT WILL PUSH
INLAND TONIGHT ACROSS EASTERN NORTH AND SOUTH CAROLINA. THEREFORE
RAIN WILL OVERSPREAD THE AREA FROM THE SOUTH THROUGH
TODAY...STARTING OUT AS LIGHT DRIZZLE OR RAIN AND BECOMING
STEADIER HEADING INTO THIS EVENING. CEILINGS WILL DROP FROM MVFR
INTO THE IFR RANGE THROUGH THIS AFTERNOON. VERY POOR CONDITIONS
ARE EXPECTED TO DEVELOP FOR FLORENCE AND LUMBERTON THIS EVENING AS
CEILINGS MAY DROP TO ONLY 200 FT. CEILINGS AND VISIBILITIES SHOULD
IMPROVE HEADING INTO EARLY SUNDAY MORNING AS THE WARM FRONT MAKES IT
WAY FARTHER INLAND...BUT THEN WINDS WILL INCREASE OUT OF SOUTH-
SOUTHWEST. JUST AHEAD OF THE WARM FRONT THERE IS THE POTENTIAL
FOR A PERIOD OF LOW LEVEL WIND SHEAR THIS AFTERNOON/EVENING AS
MORE EASTERLY SURFACE WINDS WILL BE OVERLAID WITH A S-SE LOW LEVEL
JET ONLY 1 OR 2 THOUSAND FEET OVERHEAD.

ONCE THE COLD FRONT SUNDAY CLEARS THE COAST DURING THE LATE MORNING
HOURS...STRONG AND GUSTY WEST WINDS WILL DEVELOP THROUGH THE
REMAINDER OF THE DAY. OTHERWISE NO AVIATION WEATHER HAZARDS ARE
EXPECTED THROUGH WEDNESDAY.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 9 AM SATURDAY...SFC FRONTAL BOUNDARY EXTENDING EAST OF THE
MOUTH OF THE SAVANNAH RIVER...TO LIFT NORTH AS A WARM FRONT. IT WILL
THE INVERTED SFC COASTAL TROF HAS NOW DEVELOPED OFF THE
CAROLINAS...AND LIES PARALLEL TO THE COASTLINE JUST OFFSHORE. THE
WARM FRONT WILL LIFT NORTH AND HOOK UP WITH THE COASTAL TROF THIS
AFTERNOON AND TONIGHT. QUICK GLANCE OF 12Z DATA INDICATES...WINDS
JUST DO BREACH GALE FORCE FOR WATERS VCNTY FRYING PAN SHOALS AFER
COASTAL FRONT/TROF PASSAGE. AS A RESULT...WILL GO WITH A GALE
WARNING FOR NC WATERS STARTING AT MIDNIGHT.

SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 3 AM SATURDAY...COLD FRONT WILL CROSS THE WATERS SUNDAY WITH
WINDS APPROACHING GALE FORCE BOTH AHEAD AND BEHIND THE FRONT.
STRONGEST WINDS WILL BE FOUND BEHIND THE FRONT AS STRONG COLD
ADVECTION AND TIGHTENING PRESSURE GRADIENT PRODUCE STRONG OFFSHORE
FLOW. THINK THERE WILL BE SOME GUSTS AT OR ABOVE GALE
STRENGTH...ESPECIALLY NEAR FRYING PAN SHOALS...SUNDAY AFTERNOON.
SURFACE HIGH BUILDS IN FROM THE WEST THROUGH MONDAY NIGHT WITH
OFFSHORE FLOW DECREASING AND BECOMING MORE NORTHERLY. SEAS WILL
QUICKLY SUBSIDE SUNDAY NIGHT AS OFFSHORE COMPONENT OF WINDS PUSH
HIGHEST SEAS OUT TO 20 NM.

LONG TERM /TUESDAY THROUGH WEDNESDAY/...
AS OF 3 AM SATURDAY...SURFACE HIGH OVER THE AREA TUESDAY WILL MOVE
OFFSHORE WEDNESDAY WITH LIGHT AND HIGHLY VARIABLE FLOW AT THE
SURFACE. LIGHT WINDS WILL KEEP SEAS 3 FT OR LESS ACROSS THE WATERS
THROUGH THE PERIOD.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM EST SUNDAY FOR
     NCZ097-100-101.

MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM EST MONDAY
     FOR AMZ254-256.

     GALE WARNING FROM MIDNIGHT TONIGHT TO 5 PM EST SUNDAY FOR
     AMZ250-252.

&&

SYNOPSIS...RGZ
NEAR TERM...DCH
SHORT TERM...III
LONG TERM...III
AVIATION...RGZ
Hazardous weather outlook, Dec 15, 4:02 PM EST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
402 PM EST SAT DEC 15 2007

AMZ250-252-162115-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
402 PM EST SAT DEC 15 2007

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ254-256-162115-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
402 PM EST SAT DEC 15 2007

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

A SMALL CRAFT ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ097-100-101-162115-
PENDER-BRUNSWICK-NEW HANOVER-
402 PM EST SAT DEC 15 2007

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM EST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

SEVERE WEATHER THREAT...WIDESPREAD RAIN AND ISOLATED THUNDERSTORMS
ARE EXPECTED TONIGHT. A FEW OF THE THUNDERSTORMS COULD BECOME
SEVERE WITH DAMAGING WIND GUSTS AND ISOLATED TORNADOES THE MAIN
WEATHER THREATS. THE BEST CHANCE FOR SEVERE WEATHER WOULD BE EAST
OF INTERSTATE 95.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-099-SCZ017-023-024-032>034-039-046-162115-
ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
HORRY-WILLIAMSBURG-GEORGETOWN-
402 PM EST SAT DEC 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE WEATHER THREAT...WIDESPREAD RAIN AND A FEW THUNDERSTORMS ARE
EXPECTED TONIGHT. A FEW OF THE THUNDERSTORMS COULD BECOME SEVERE
WITH DAMAGING WIND GUSTS AND ISOLATED TORNADOES THE MAIN WEATHER
THREATS. THE BEST CHANCE FOR SEVERE WEATHER WOULD BE EAST OF
INTERSTATE 95.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DCH

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 1:54 PM ESTWind AdvisoryILMDarlington, Dillon, Florence, Marion, Marlboro, Williamsburg28 hr

Nearby

Gale Warnings in South Carolina, 2007Every gale warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.